After taking my first dose of Miralax, I experienced severe dizxiness. It lasted for approximately 5 hours. I reported it to my doctor's office, by way of a voice mail, as no human answers the phone at doctors offices anymorel You are at their mercy as to when they call you back. At the end of the day, I received my call from the receptionist at my doctor's office, who told me that my doctor and his nurse were out of town that day, but she said it was true that dizziness can be a side effect of Miralax. I asked her to have my nephrologist call me when he returned, as I have Stage 4 Kidney Disease, and do not want to hurt my kidney by taking a laxative that would harm my kidney. The next day, his nurse called me and reported that dizziness is NOT a side effect of Miralax, and that was the only thing he recommended. I told her that I know my body, and my dizziness was a direct result of taking this laxative. She then referred me to my primary care doctor. I told her that my primary care physician would only refer me back to him, as he is the doctor to deal with my kidney issues. Are there ANY REALLY GOOD DOCTORS OUT THERE ANYMORE????? I'm still waiting for my nephrologist's call.